Backstepping for nonlinear systems with delay in the input revisited - CentraleSupélec Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2011
No file

Dates and versions

hal-00664348 , version 1 (30-01-2012)

Identifiers

Cite

Frédéric Mazenc, Silviu-Iulian Niculescu, Mounir Bekaïk. Backstepping for nonlinear systems with delay in the input revisited. SIAM Journal on Control and Optimization, 2011, 49 (6), pp.2263-2278. ⟨10.1137/100819023⟩. ⟨hal-00664348⟩
167 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More